# SDR C2XA00IA075

- Difficulty date: March 22, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14534769001
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BNA - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE PASSENGER DOOR SKIN WAS DAMAGED.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REPAIRED THE AFFECTED DOOR SKIN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
